MathSciNet Relay Station
MathSciNet bibliographic data
MR1370620 13P05 (12Y05)
Alonso, Cesar; Gutierrez, Jaime; Recio, Tomas A rational function decomposition algorithm by near-separated polynomials. J. Symbolic Comput. 19 (1995), no. 6, 527–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement